Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 159, Number 7, 2012

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 1655-1655(1)
Authors: Iliadis, S. D.; van Mill, J.; Georgiou, D. N.

Favourites:
ADD

A note on a sum theorem for dimension Formula Not Shown -Ind
pp. 1656-1660(5)
Author: Fedorchuk, V. V.

Favourites:
ADD
Favourites:
ADD

Embeddings of finite-dimensional compacta in Euclidean spaces
pp. 1670-1677(8)
Authors: Bogataya, S.; Bogatyi, S.; Valov, V.

Favourites:
ADD

Topological dynamics indexed by words
pp. 1678-1690(13)
Authors: Farmaki, V.; Koutsogiannis, A.

Favourites:
ADD

Uniform Eberlein compactifications of metrizable spaces
pp. 1691-1694(4)
Authors: Banakh, T.; Leiderman, A.

Favourites:
ADD

Linearization of proper actions of locally compact groups on Tychonoff spaces
pp. 1695-1701(7)
Authors: Antonyan, N.; Antonyan, S. A.; Rodríguez-Medina, L.

Favourites:
ADD

A note on hierarchies of Borel type sets
pp. 1702-1704(3)
Author: Iliadis, S. D.

Favourites:
ADD
Favourites:
ADD

Primitive shifts on �ˆ-spaces
pp. 1715-1718(4)
Authors: Gutek, A.; Moshokoa, S. P.; Rajagopalan, M.; Sundaresan, K.

Favourites:
ADD

Dynamical properties of certain continuous self maps of the Cantor set
pp. 1719-1733(15)
Author: Garcia-Ferreira, S.

Favourites:
ADD

The generalized entropy in the generalized topological spaces
pp. 1734-1742(9)
Authors: Pawlak, R. J.; Loranty, A.

Favourites:
ADD

On Murayamaʼs theorem on extensor properties of G-spaces of given orbit types
pp. 1743-1749(7)
Authors: Ageev, S.; Repovš, D. a.

Favourites:
ADD

What is a non-metrizable analog of metrizable compacta? (Part I)
pp. 1750-1760(11)
Author: Pasynkov, B. A.

Favourites:
ADD

Equivariant movability of topological groups
pp. 1761-1766(6)
Author: Gevorgyan, P. S.

Favourites:
ADD

On sets with recurrence properties, their topological structure and entropy
pp. 1767-1777(11)
Authors: Oprocha, P.; Zhang, G.

Favourites:
ADD

On multiplicity of maps
pp. 1778-1786(9)
Authors: Bogatyi, S.; Frolkina, O.

Favourites:
ADD

Densities and liftings for derived algebras
pp. 1787-1798(12)
Authors: Burke, M. R.; Macheras, N. D.; Strauss, W.

Favourites:
ADD

q-Density points and q-density topologies
pp. 1799-1805(7)
Authors: Papachristodoulos, C.; Papanastassiou, N.

Favourites:
ADD
Favourites:
ADD

Formula Not Shown *-compactification in the hyperspace
pp. 1815-1819(5)
Authors: Künzi, H. P.; Romaguera, S.; Sánchez-Granero, M. A.

Favourites:
ADD

Prime decompositions of knots in Formula Not Shown
pp. 1820-1824(5)
Author: Matveev, S. V.

Favourites:
ADD

Fractal dimension for fractal structures: A Hausdorff approach
pp. 1825-1837(13)
Authors: Fernández-Martínez, M.; Sánchez-Granero, M. A.

Favourites:
ADD

On Formula Not Shown condition for density-type topologies generated by functions
pp. 1838-1846(9)
Authors: Filipczak, M. g.; Filipczak, T.

Favourites:
ADD

Bornologies, selection principles and function spaces
pp. 1847-1852(6)
Authors: Caserta, A.; Di Maio, G.; Ko�inac, L. D.

Favourites:
ADD

Some exotic characteristic homomorphism for Lie algebroids
pp. 1853-1862(10)
Authors: Balcerzak, B.; Kubarski, J.

Favourites:
ADD

Rectangular conditions in products and equivariant completions
pp. 1863-1874(12)
Author: Kozlov, K. L.

Favourites:
ADD

Classification of Erdős type subspaces of nonseparable Formula Not Shown -spaces
pp. 1875-1886(12)
Authors: Dijkstra, J. J.; Valkenburg, K. I.

Favourites:
ADD

Statistical convergence and statistical continuity on locally solid Riesz spaces
pp. 1887-1893(7)
Authors: Albayrak, H. s.; Pehlivan, S.

Favourites:
ADD

Homeomorphisms of linear and planar sets of the first category into microscopic sets
pp. 1894-1898(5)
Authors: Karasińska, A.; Wagner-Bojakowska, E.

Favourites:
ADD

A two-parameter control for contractive-like multivalued mappings
pp. 1899-1905(7)
Authors: Repovš, D. a.

Favourites:
ADD

Borel structures on the set of Borel mappings
pp. 1906-1915(10)
Authors: Georgiou, D.; Kougias, I.; Megaritis, A.

Favourites:
ADD

New and old facts about entropy in uniform spaces and topological groups
pp. 1916-1942(27)
Authors: Dikranjan, D.; Sanchis, M.; Virili, S.

Favourites:
ADD

2-dimensional polyhedra with infinitely many left neighbors
pp. 1943-1947(5)
Authors: Kołodziejczyk, D.

Favourites:
ADD

Strong realcompactness and strong Dieudonné completeness in topological groups
pp. 1948-1955(8)
Authors: Tkachenko, M. G.; Hernández-García, C.; López Ramírez, M. A.

Favourites:
ADD

On the structure of graded Hilbert spaces
pp. 1956-1963(8)
Authors: Calderón Martín, A. J.

Favourites:
ADD

New approach to symmetries and singularities in integrable Hamiltonian systems
pp. 1964-1975(12)
Authors: Fomenko, A. T.; Konyaev, A. Y.

Favourites:
ADD

Independent families and resolvability
pp. 1976-1986(11)
Authors: García-Ferreira, S.; Hrušák, M.; Tamariz-Mascarúa, .

Favourites:
ADD

A topological characterization of the existence of non-empty choice sets
pp. 1987-1992(6)
Authors: Andrikopoulos, A.; Zacharias, E.

Favourites:
ADD

Rational dynamical systems
pp. 1993-2003(11)
Author: Koutsogiannis, A.

Favourites:
ADD

An alternative approach to the decomposition of functions
pp. 2004-2008(5)
Author: Ostrovsky, A.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more